# SDR DALA2020013000691

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1053 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD T-CORD HAS CORROSION Y1053 R29-L27. BHEC REQUIRED. NO CRACKS NOTED QC 1988. REPLACED THE AFT PRESSURE BULKHEAD T-CORD PER B717 SRM 51-40. RII COMPLETE ON T-CORD INSTALL QC 5137. (LP #1467725)
